Please use this identifier to cite or link to this item:
Title: Estructura compleja en la Teoría clásica de campos
Author: García Pérez, Pedro
Keywords: Física matemàtica
Mathematical physics
Issue Date: 1968
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a
It is part of: Collectanea Mathematica, 1968, vol. 19, num. 3, p. 155-176
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
noidgcm06.pdf1.36 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.